MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT311417
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medical history includes but is not limited to: cerebrovascular accident, aaa ascending aorta, peripheral vascular disease, gastroesophageal reflux disease, chronic constipation, neck pain, ankylosing spondylitis, osteopenia, vertigo, dyspnea, impaired glucose tolerance, vitamin d deficiency, hyperlipidemia, hyponatremia, impotence, hypertension, coronary arteriosclerosis, aortic valve regurgitation, afib premature atrial contraction left ventricular cardiac dysfunction patient medications include but are not limited to: brio ellipta, coq, eliqis, fish oil, hydrocortisone, linzess, lisinoprol, magnesium, metoprolol, milk of magnesia, multivitamin, nortiptyline, omeprazole, ophenadrine citrate, oxygen, restasis, (b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2021, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® conformable aaa endoprostheses featuring c3® delivery system.The patient tolerated the procedure.On (b)(6) 2022, the physician reported that the patient had a suspected proximal type i endoleak or a type ii endoleak and planned to reintervene on (b)(6) 2022.On (b)(6) 2022, the patient underwent reintervention and a conformable aortic extender component was placed proximally to extend coverage.The patient tolerated the procedure.The physician reports that while no endoleak was visualized, some aneurysm enlargement was noted.The patient was reported to have a short angulated neck, exact dimensions were not provided but believed to be within treatment range recommended.The amount of enlargement was not known.
 
Additional Manufacturer Narrative
B4: device implanted on (b)(6), 2021 was a gore® excluder® aaa endoprostheses featuring c3® delivery system.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14718333
Report Number3007284313-2022-01973
Device Sequence Number2175509
Product Code MIH
UDI-Device Identifier00733132619092
UDI-Public00733132619092
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2024
Device Model NumberRLT311417
Device Catalogue NumberRLT311417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age75 YR
Patient SexMale
Patient Weight83 KG